# SDR YENA201809286368

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 60,250 hours, 21,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED, REF HAECO NR 440504-42535: RH AFT CABIN FLR BEAM -Y1292 CORR; REF NR 42535FOR ALL WORK ACP: CORR BEYOND LIM RPL BEAM PER SRM 51-72-11.
